# SDR CHQA20121010408

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 29,561 hours, 24,861 cycles
- Engine: Rroyce AE3007A1
- Engine time: 27,402 hours, 23,021 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 45710156
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE RIGHT FUEL CAP CAME OFF DURING FLIGHT. THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RE-SECURED THE RIGHT OVERWING FUEL CAP AS REQUIRED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
